MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954600
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made as to the degree to which the bard device used to treat the patient may have caused or contributed to the reported hernia recurrence.Hernia recurrence is a known inherent risk of hernia repair surgery and is listed in the adverse reactions section of the instructions-for- use as a possible complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.The information provided to date is limited.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Doctor reported that, umbilical hernia recurred at same site previously treated with ventralight st.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made as to the degree to which the bard device used to treat the patient may have caused or contributed to the reported hernia recurrence.Hernia recurrence is a known inherent risk of hernia repair surgery and is listed in the adverse reactions section of the instructions-for- use as a possible complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.The information provided to date is limited.Should additional information be provided, a supplemental emdr will be submitted.This is an addendum to document the date of implant and additional information indicating the mesh remains implanted and there has been no surgical intervention at this time.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
Doctor reported that, umbilical hernia recurred at same site previously treated with ventralight st.Addendum: on (b)(6) 2019 - the patient underwent the repair of an umbilical hernia and was implanted with a bard ventralight st mesh.On (b)(6) 2019 - the patient experienced a hernia recurrence.The patient did not receive any additional surgical intervention at this time and the mesh remains implanted.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8914598
Report Number1213643-2019-07319
Device Sequence Number503119
Product Code FTL
UDI-Device Identifier00801741031632
UDI-Public(01)00801741031632
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number5954600
Device Lot NumberHUCN1771
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR